# SDR T2BA1

- Difficulty date: September 30, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N172TE
- Make and model: Beech 1900C
- Aircraft serial: UB24
- Aircraft time: 32,443 hours, 52,900 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Pilots Side
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM AUA TO DED, PILOT REPORTED DURING CLIMB AND DESCENT, ALTIMETER AND VSI WAS ACTING ERRATIC.  UPON ARRIVAL TO DED, THE PITOT STATIC SYSTEM WAS TESTED IAW MANUFACTURES RECOMMENDATIONS AND COULD NOT REPRODUCE PROBLEM ON THE GROUND.  AIRCRAFT WAS RELEASE FOR TEST FLIGHT TO SEE IF PROBLEM PERSISTED AND WAS INSTRUCTED TO DEVIATE TO SFB TO CE AVIONICS OE4R411IF THE PROBLEM OCCURRED AGAIN.  UPON FURTHER INVESTIGATION, CE FOUND MOISTURE IN THE PILOT PITOT STATIC SYSTEM.  SYSTEM WAS CLEARED AND RECERTIFIED.
